advertisement
Question
Posted by: Katie | 2010/05/07

Inter-period bleeding after Laproscopy

I had a laproscopy in February to remove adhesions. I am also on the pill and my period has always been regular and occurs once a month.
Since my procedure I experience bleeding in between my periods. Its quite light and lasts a few days. Its normally in the middle of my cycle.
Is this normal after the procedure I had?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It may have something to do with the womb lining being scraped during the procedure.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/05/10

It may have something to do with the womb lining being scraped during the procedure.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement